# SDR USAA920080927

- Difficulty date: April 22, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69418856
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CRACKED STRINGER CLIP, BS 794, S18R, WL 199.  REPLACED STRINGER CLIP, BS 794, S18R, WL 199 IAW B737 SRM 51-40-05.
